# SDR SWAA2025122348650

- Difficulty date: December 4, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 70,885 hours, 42,596 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 600 T/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON ACCESS PANEL 661AB,  RT WING T/E.  REPAIRED ACCESS PANEL 661AB IAW SRM 51-70-04-2R-10, REPAIR 10.
